# SDR ASAA0782349

- Difficulty date: December 3, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- Aircraft time: 51,611 hours, 27,104 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5924802517
- Condition: Damaged
- Location: Bs 229-264
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE APPROX 4' FROM L1 DOOR AND 2' BELOW WINDOW BELT REMOVED DAMAGED AREA OF SKIN.  FABRICATED AND INSTALLED REPAIR SECTION OF SKIN FINGER DOUBLERS SKIN SPLICE STRAP STRAPS IAW MD80 SRM 53 04 FIG 12C.
